On the passivating properties of sulphate ions
Doklady Akademii Nauk, Tome 119 (1958) no. 5, pp. 986-989
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1958_119_5_a36,
author = {I. L. Rozenfel'd and V. P. Maksimchuk},
title = {On the passivating properties of sulphate ions},
journal = {Doklady Akademii Nauk},
pages = {986--989},
year = {1958},
volume = {119},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1958_119_5_a36/}
}
I. L. Rozenfel'd; V. P. Maksimchuk. On the passivating properties of sulphate ions. Doklady Akademii Nauk, Tome 119 (1958) no. 5, pp. 986-989. http://geodesic.mathdoc.fr/item/DAN_1958_119_5_a36/